EFFER-PARALMAX C 500/150

EFFER-PARALMAX C 500/150

202112-0204 • 47900 Views • Box of 05 strips x 04 effervescent tablets
COMPOSITION

Each effervescent tablet contains:

Active ingredient: 

Paracetamol 500 mg
Acid ascorbic (vitamin C) 150 mg

 

Treatment of mild to moderate pain and/or fever such as headache, influenza, dental pain, body aches, painful periods.

 

POSOLOGY AND METHOD OF ADMINISTRATION

Method of administration

Effer-Paralmax C 500/150 is administered orally. Dissolve effervescent tablets in a glass of water, drink immediately after complete effervescence. The tablets should not be chewed or swallowed.

Posology:

Adults and children:

In children, it is imperative to respect the dosages defined according to the weight of the child. The recommended daily dose of paracetamol is approximately 60 mg/kg/day, to be divided into 4 or 6 doses, i.e. approximately 15 mg/kg every 6 hours or 10 mg/kg every 4 hours.

For children weighing 27 to 40 kg, the dosage is 1 tablet per dose, to be renewed if necessary every 6 hours, without exceeding 4 tablets per day.

For children weighing 41 to 50 kg, the dosage is 1 tablet per dose, to be renewed if necessary every 4 hours, without exceeding 6 tablets per day.

For adults and children whose weight is more than 50 kg: 1 to 2 tablets per dose, to be renewed if necessary every 4 hours, the maximum recommended dose is 6 tablets per day.vHowever, in case of more intense pain, the maximum dosage can be increased to 8 tablets per day.

Renal failure

In case of severe renal insufficiency (creatinine clearance less than 10 ml/min), the interval between two doses should be

increased and will be at least 8 hours. The maximum dose is 3 g per day.

Other clinical situations

The lowest possible effective daily dose should be considered, without exceeding 60 mg/kg/day (without exceeding 3 g / day) in the following situations: Adults under 50 kg, mild hepatic insufficiency to moderate, chronic alcoholism, dehydration, chronic malnutrition, fasting, recent weight loss, subjects aged over 65 years, chronic viral hepatitis, HIV, cystic fibrosis, Gilbert's syndrome.

CONTRAINDICATIONS

Known allergy to paracetamol and/or to the other constituents of the product.

Severe hepatocellular insufficiency

Oxalic-calcic renal lithiasis for doses of vitamin C greater than 1g per day.

WARNINGS AND PRECAUTION

Precaution of paracetamol

To avoid the risk of overdose,

· Check for paracetamol in the composition of other drugs,

· Adhere to the maximum recommended doses (see section Dosage and Administration).

Use paracetamol with caution in the following cases: Adults under 50 kg, mild hepatic insufficiency to moderate, chronic alcoholism, dehydration, low glutathione reserves such as chronic malnutrition, fasting, recent weight loss, subjects aged over 65 years and polypathological, chronic viral hepatitis and HIV, cystic fibrosis, Gilbert's syndrome, allergy to aspirin and/ or non-steroidal anti-inflammatory drugs (NSAIDs).

Physicians should warn patients about signs of serious skin reactions such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) or Lyell's syndrome, Acute generalized exanthematous pustulosis (AGEP).

Patients should stop taking paracetamol and consult a doctor immediately if they notice a rash, other skin manifestations, hypersensitivity reactions during treatment. Patients with a history of such reactions should not take products containing paracetamol.

Occasionally, there are skin reactions including maculopapular pruritus and hives; Other hypersensitivity reactions including laryngeal edema, angioedema, and anaphylactoid reactions may occur rarely. Thrombocytopenia, leukopenia, and pancytopenia have occurred with the use of p-aminophenol derivatives, particularly with prolonged use of high doses. Neutropenia and thrombocytopenic purpura have occurred with paracetamol. Agranulocytosis is rare in patients taking paracetamol

Paracetamol must be used with caution in patients with anemia, as cyanosis might not be clinically evident in a patient with anemia, despite dangerously high concentrations of methemoglobin in the blood

Precaution of vitamin C

Long-term use of high doses of vitamins can lead to drug resistance, so reducing the dose will lead to vitamin C deficiency. Taking large doses of vitamin C during pregnancy leads to scurvy in the newborn.

Hyperoxaluria and the formation of calcium oxalate stones in the kidney may occur with high doses of vitamin C; high doses of vitamin C should be avoided in patients with calcium oxalate stones in the kidney, if necessary, urinary oxalate must be monitored closely. Vitamin C can acidify the urine, and lead to the precipitation of urate, cystine, oxalate stones, or drugs in the urinary tract.

High doses of vitamin C may lead to hemolysis in patients with sickle cell anemia, glucose-6-phosphate dehydrogenase (G6PD) deficiency. Deep vein thrombosis has also occurred with high doses of vitamin C

Excessive and prolonged use of oral vitamin C-containing products can cause enamel erosion

Taking vitamin C may cause falsification of urine glucose test results (false-positive with copper sulfate reagent or false-negative with glucose oxidase method).

Taking high doses of vitamin C for a long time can cause cardiomyopathy in people with high iron stores or people with hemochromatosis.

Pregnant women should be cautious when taking high doses or taking for a long time

If acute viral hepatitis is detected, treatment with the drug should be discontinued.

Vitamin C has a mild stimulant effect, so it should not be taken at the end of the day.

Precaution of excipients

Effer-Paralmax C 500/150 contains aspartame. Aspartame is a source of phenylalanine. This substance can be harmful if the patient has phenylketonuria.

Each tablet contains 566.81 mg of sodium. This should be taken into consideration by patients on a controlled sodium diet.

SHELF LIFE

36 months from the manufacturing date. Do not use this product after the expiry date.

 

HDPE tube. Box of 01 tube x 10 effervescent tablets

HDPE tube. Box of 01 tube x 20 effervescent tablets

Aluminum/aluminum strips. Box of 05 strips x 04 effervescent tablets

 

Your comment

Similar products

PARALMAX 250 GÓI
Gói nhôm. Hộp 30 gói × 1,5 g thuốc bột sủi bọt.
Contact Us
Paralmax 500 (effervescent tablet)
Box of 05 strips x 04 effervescent tablets and a leaflet
Contact Us
PARALMAX 500 CAPS
Bottle of 200 hard capsules
Contact Us
Paralmax Extra (120 tablets)
Box of 10 blisters x 12 film-coated tablets.
Contact Us
Effer Bostacet
Box of 5 blisters x 4 effervescent tablets. 
Contact Us
Effer Paralmax 250 (effervescent tablets)
Box of 05 blister x 04 effervescent tablets
Contact Us
Conoges 200
Box of 03 blisters x 10 capsules.
Contact Us
Chitogast 30
Box of 03 blisters x 10 film-coated tablets
Contact Us
Bostrypsin
Box of 02 blisters x 10 tablets, 10 blisters x 10 tablets
Contact Us
Bostaflam
Box of 01 blister x 10 sugar-coated tablets.
Contact Us
19001910
Confirm information
Please confirm that you are a pharmacist, doctor, medical specialist,... and want to learn about the product. The information described here is only to help readers better understand the product, not for advertising or treatment purposes.